advertisement
Question
Posted by: CJ | 2010/02/23

Moedeloos!?

Hi
Three years ago i had a strange skin rash that started as small spots and grew to become big swolen sircular bumps. I was given medrol, and after a few days it went away. I have it again, and have completed the medrol the doctor gave me and the skin reaction has become worse. I am itchy, ittirated, and look terrible. I also have head aches ever since the skin rash started. Can someone please help with some answers. I really dont know what to do. No medication seems to be working.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo CJ
This could be an allergy causing hives or a condition called granuloma annulare. I think you should get a firm diagnosis first - ask your doctor to refer you to a dermatologist if he is unsure about the diagnosis. Hives are often caused by a food allergy so watch out for foods that seem to trigger this.
dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cyberdoc | 2010/02/23

Hallo CJ
This could be an allergy causing hives or a condition called granuloma annulare. I think you should get a firm diagnosis first - ask your doctor to refer you to a dermatologist if he is unsure about the diagnosis. Hives are often caused by a food allergy so watch out for foods that seem to trigger this.
dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement